| Model Number |
PHA04413 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to dislocation/subluxation components not revised: product: product id: lot#: procotyl l beaded and ha coated cup size 54mm: pha06264, 1731318; rim-lock a-class cross-linked polyethylene liners 15 deg 32mm id group e: pha04660, 1857529; profemur tl stem size 5: prtl0025, 1867002; profemur® neck 8dg a/r short: pha01232, 1856496.(b)(4).Side:r primary asa: p2 - mild disease not incapacitating.
Additional Manufacturer Narrative
Void this report: this incident (mpo reference: (b)(4) is a duplicate of incident mpo reference: (b)(4).